Entrar/Registro  
HOME ESPAÑOL
 
Revista Mexicana de Ortodoncia
   
MENU

Contents by Year, Volume and Issue

General Information

Instructions for Authors

Message to Editor

Subscriptions

Editorial Board






>Journals >Revista Mexicana de Ortodoncia >Year 2017


January-March, 2017; Volume 5: Issue 1
Rev Mex Ortodon 2017; 5 (1)

Contents


---------- FLIPBOOK Número 1,ene-mar 2017_INGLES COMPLETO ---------




Editorial

[Full text - PDF]
Medical liability insurances in Dentistry
Tiol Carrillo, Agustín




Original research

[Full text - PDF]
Comparison between the ICON index and the esthetic component of the IOTN to determine the need for orthodontic treatment
Cruz López, María Fernanda, Gutiérrez Rojo, María Fernanda, Gutiérrez Rojo, Jaime Fabián, Rojas García, Alma Rosa

[Full text - PDF]
Radiographical assessment of initial and final tipping in 60 patients treated without extractions at the Orthodontics Clinic of the DEPeI, UNAM 2010-2012
Gómez Ortiz, Jaqueline Fabiola, Ballesteros Lozano, Mauricio, Flores Ledesma, Abigailt




Case reports

[Full text - PDF]
Patient with severe crowding: orthodontic management with Empower self-ligating brackets
Terán Castilla, Víctor, Gurrola Martínez, Beatriz, Casasa Araujo, Adán

[Full text - PDF]
Orthodontic management of the patient with multiple dental inclusions and dental transposition
Vega López, María Lucero, Guzmán Valdivia, Isaac

[Full text - PDF]
Camouflage treatment of a skeletal class III malocclusion with tooth transposition using a non-surgical approach: case report
Ramos Zúñiga, Lisette, Katagiri Katagiri, Mario

[Full text - PDF]
Orthodontic-surgical correction of a class III malocclusion through a surgery-first protocol: case report
Gutiérrez Meraz, Graciela, Cruz Chávez, Luis

[Full text - PDF]
Technical description subapical osteotomy in the treatment of mandibular traumatic deformity
Viteri Luzuriaga, Luis Arturo, Palacios Vivar, Diego Esteban, Cazar Almache, Marcelo, Miranda Villasana, José Ernesto, Torres Cruz, Yonatan Josué

[Full text - PDF]
Relapse treatment in a patient with previous first premolar extractions for referral to restorative dentistry
Díaz Espinoza, Pablo Andrés, Aguilar Acevedo, Jaime







>Journals >Revista Mexicana de Ortodoncia >Year 2017
 
 Search   Advanced 


· Journal Index 
· Links 
       
Copyright 2010